MathSciNet Relay Station
MathSciNet bibliographic data
MR871993 35J10 (35P15 58G15 58G30 81C15)
Davies, E. B.; Harrell, Evans M., II Conformally flat Riemannian metrics, Schrödinger operators, and semiclassical approximation. J. Differential Equations 66 (1987), no. 2, 165–188.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement